Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 3 de 3
Filter
1.
Anaesthesist ; 70(2): 121-126, 2021 Feb.
Article in German | MEDLINE | ID: covidwho-1453674

ABSTRACT

A 59-year-old male patient was admitted to hospital diagnosed with moderate pneumonia associated with COVID-19. Upfront treatment with hydroxychloroquine and azithromycin was started. Due to a clinical deterioration (ARDS, circulatory shock) and greatly increased inflammation markers 6 days after admission, a cytokine storm was suspected and off-label treatment with the IL­6 receptor antagonist tocilizumab was initiated. Subsequently there was a dramatic rise of D­dimers indicating pulmonary intravascular coagulopathy and respiratory insufficiency worsened. After a second dose of tocilizumab was administered severe perimyocarditis with cardiac arrhythmia, hemodynamic instability and ST elevation occurred. Shortly afterwards the patient died due to multiorgan failure. From our experience, exacerbation of COVID-19 following treatment with tocilizumab cannot be ruled out. Randomized controlled studies are necessary to further investigate the efficacy, safety and patient selection criteria for tocilizumab treatment in COVID-19.


Subject(s)
Antibodies, Monoclonal, Humanized/adverse effects , Antibodies, Monoclonal, Humanized/therapeutic use , Antiviral Agents/adverse effects , Antiviral Agents/therapeutic use , Blood Coagulation Disorders/etiology , COVID-19/drug therapy , Cytokine Release Syndrome/drug therapy , Myocarditis/etiology , Receptors, Interleukin-6/antagonists & inhibitors , Fatal Outcome , Humans , Male , Middle Aged , Multiple Organ Failure/etiology , Off-Label Use , Respiratory Distress Syndrome/etiology , Respiratory Insufficiency , Treatment Outcome
2.
Reproductive Sciences ; 28(SUPPL 1):310A-310A, 2021.
Article in English | Web of Science | ID: covidwho-1329602
SELECTION OF CITATIONS
SEARCH DETAIL